Bulletin of the American Mathematical Society

Some invariants of generic immersions and their geometric applications

V. Poénaru

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1079-1082.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537415

Mathematical Reviews number (MathSciNet)
MR0380831

Zentralblatt MATH identifier
0312.57020

Subjects
Primary: 22–XX

Citation

Poénaru, V. Some invariants of generic immersions and their geometric applications. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1079--1082. https://projecteuclid.org/euclid.bams/1183537415


Export citation

References

  • 1. M. A. Kervaire and J. W. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 26 #5584.
  • 2. V. Poénaru, Homotopie régulière et isotopie (to appear).
  • 3. V. Poénaru, Sur la structure des sphères d'homotopie lisses en dimension 3, I, II (to appear).